# SDR UPS96820126

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9754924IN
- Condition: Corroded
- Location: Fs 1120-1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON DOUBLER FS 1120 TO 1100 LONGERON 35L TO 34L.  REPLACED DOUBLER PER SRM 51-1-20D AND 51-1-21.
